[1] T. Bartsch and N. Soave.: A natural constraint approach to normalized solutions of nonlinear Schrödinger equations and systems. Journal of Functional Analysis. 272 (12): 4998--5037 (2017).
[2] G. Alessandrini, M. Di Cristo, E. Francini, S. Vessella: Stability for Quantitative Photoacoustic Tomography with well chosen illuminations, Ann. Mat. Pura Appl. 192, 395-406 (2017)
[3] A. Agosti, P. F. Antonietti, P. Ciarletta, M. Grasselli, M. Verani: A Cahn-Hilliard-type equation with application to tumor growth dynamics, Math. Methods Appl. Sci. 40 (18), 7598–7626 (2017)
[4] Y. Aharonov, F. Colombo, I. Sabadini, D. C. Struppa, J. Tollaksen: The mathematics of superoscillations, Mem. Amer. Math. Soc. 247, Number 1174 (2017)
[5] Y. Aharonov, F. Colombo, I. Sabadini, D.C. Struppa, J. Tollaksen: Evolution of superoscillatory initial data in several variables in uniform electric field, J. Phys. A 50 (2017), no. 18, 185201, 19 pp.
[6] Y. Aharonov, E. Cohen, T. Landsberger, I. Sabadini, D.C. Struppa, J. Tollaksen: Finally making sense of the double-slit experiment,  Proceedings of the National Academy of Sciences of the United States of America (PNAS), 114(25): 6480--6485 (2017)
[7] G. Alberti, G. Bal, M. Di Cristo: Critical point for elliptic equations with prescribed boundary conditions, Arch. Ration. Mech. Anal., 226 (2017), pp. 117--141
[8] D. Alpay, F. Colombo, I. Sabadini, T. Qian: Adaptive orthonormal systems for matrix-valued functions, Proc. Amer. Math. Soc. 145, 2089-2106 (2017)
[9] D. Alpay, F. Colombo, J. Gantner, D. P. Kimsey: Functions of the infinitesimal generator of a strongly continuous quaternionic group, Anal. Appl. (Singap.) 15, 279-311 (2017)
[10] D. Alpay, F. Colombo, I. Sabadini: On a class of quaternionic positive definite functions and their derivatives, J. Math. Phys. 58 (3), 033501, 15 pp. (2017)
[11] D. Alpay, F. Colombo, I. Sabadini: On slice hyperholomorphic fractional Hardy spaces, Math. Nachr. 290  no. 17-18, 2725–2739 (2017)
[12] D. Alpay, F. Colombo, T. Qian, I. Sabadini :
Adaptative decomposition: the case of the Drury-Arveson space, J. Fourier Anal. Appl. 23, no. 6, 1426–1444 (2017)   
[13] G. Arioli, H. Koch: Families of Periodic Solutions for Some Hamiltonian PDEs, SIAM J. Applied Dynamical Systems 16 (1), 1-15 (2017)
[14] G. Arioli, F. Gazzola: Torsional instability in suspension bridges: The Tacoma Narrows Bridge case, Commun. Nonlinear Sci. Numer. Simulat. 42, 342–357 (2017)
[15] A. Aspri, E. Beretta, C. Mascia: Analysis of a Mogi-type model describing surface deformations induced by a magma chamber embedded in an elastic half-space. J. Éc. polytech. Math. 4 (2017), 223–255.
[16] E. Baraldi, R. Piccinelli, E. Zio, R. Lucchetti: A general framework for the assessment of power systems vulneraility tomalicious attacks, Risk Aalysi (37) 2182-290
[17] U. Battisti, E. Berchio, A. Ferrero, F. Gazzola: Periodic solutions and energy transfer between modes in a nonlinear beam equation, J. Math. Pures Appl. 108, 2017, 885-917
[18] V. Benci, D. Fortunato, F. Gazzola: Existence of torsional solitons in a beam model of suspension bridge, Arch. Rat. Mech. Anal. 226, 559-585 (2017)
[19] E. Berchio, D. Buoso, F. Gazzola,: A measure of the torsional performances of partially hinged rectangular plates, In: Integral Methods in Science and Engineering, Vol. 1, Theoretical Techniques, Birkauser, 2017, 35-46
[20] E. Berchio, L. D'Ambrosio, D. Ganguly, G. Grillo: Improved L$^p$-Poincaré inequalities on the hyperbolic space, Nonlin. Anal. 157, 146-166 (2017)
[21] E. Berchio, D. Ganguly, G. Grillo: Sharp Poincaré-Hardy and Poincaré-Rellich inequalities on the hyperbolic space, J. Funct. Anal. 272, 1661-1703 (2017)
[22] E. Beretta, E. Francini, S. Vessella: Differentiability of the Dirichlet to Neumann map under movements of vertices of triangular inclusions, SIAM J. Math Anal. 49 (2), 2756–776 (2017)
[23] E. Beretta, C. Cavaterra, J. Ortega and S. Zamorano : Size estimates of an obstacle in a stationary Stokes fluid. Inverse Problems, Vol 33 No 2, (2017)
[24] E. Beretta, M. V. de Hoop, E. Francini, S. Vessella, J Zhai: Conditional Lipschitz stability of an inverse boundary value problem for the time harmonic elastic waves. Inverse Problems, Vol 33 Number 3, (2017)
[25] E. Beretta, A. Manzoni and L. Ratti: A reconstruction algorithm based on topological gradient for an inverse problem related to a semilinear elliptic boundary value problem. Inverse Problems, Vol 33 No. 3, (2017)
[26] E. Beretta, C. Cavaterra, M.C. Cerutti, A. Manzoni, L. Ratti: An inverse problem for a semilinear parabolic equation arising from cardiac electrophysiology. Inverse Problems 33, no. 10, 105008, 32 pp (2017)
[27] E. Beretta, M. Muszkieta, W. Naeter, O. Scherzer: A variational method for quantitative photoacoustic tomography with piecewise constant coefficients. Variational methods, 202–224, Radon Ser. Comput. Appl. Math., 18, De Gruyter, Berlin, (2017)
[28] M. Bergounioux, A. Leaci, G. Nardi, F. Tomarelli: Fractional Sobolev spaces and functions of bounded variation of one variable, Fract. Calc. Appl. Anal., Vol. 20, N. 4 936-962 (2017)
[29] M. Bonforte, J. Dolbeault, M. Muratori, B. Nazaret: Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities, Kinet. Relat. Models 10, 33-59 (2017)
[30] M. Bonforte, J. Dolbeault, M. Muratori, B. Nazaret: Weighted fast diffusion equations (Part II): Sharp asymptotic rates of convergence in relative error by entropy methods, Kinet. Relat. Models 10, 61-91 (2017)
[31] M. Bramanti, M. S. Fanciullo: The local sharp maximal function and BMO on locally homogeneous spaces, Ann. Acad. Sci. Fenn. Math. 42, 453-472 (2017)
[32] M. Bramanti, L. Brandolini, M. Manfredini, M. Pedroni: Fundamental solutions and local solvability for nonsmooth Hörmander's operators. Memoirs of the AMS, vol. 249, no. 1182, v + 79 pp. (2017).
[33] G. Catino, P. Mastrolia, D.D. Monticelli: On the geometry of gradient einstein-type manifolds, J. Math. Pures. Appl. 108 (2017) no. 1, 1-13.
[34] G. Catino, L. Cremaschi, Z. Djadli, C. Mantegazza, L. Mazzieri: The Ricci-Bourguignon flow, Pac. J. Math. 287 (2), 337-370 (2017).
[35] G. Catino, P. Mastrolia, D. D. Monticelli, M. Rigoli: On the geometry of gradient einstein-type manifolds, Pacific J. Math. 286 (1), 39-67 (2017)
[36] G. Cesari, R.Lucchetti, S. Moretti: Generalized additve games, Int. J of Game Theory (17) 919-939
[37] V.V. Chepyzhov, M. Conti, V. Pata: Averaging of equations of viscoelasticity with singularly oscillating external forces, J. Math. Pures Appl. 108, 841-868 (2017)
[38] F. Cipriani: Logarithmic Sobolev Inequality for an Ideal Bose Gas, in "Advances in Quantum Mechanics: contemporary trends and open problems", 121-133, Springer Indam Ser. 18, (2017).
[39] F. Cipriani, J.-L. Sauvageot: "Amenability and sub-exponential spectral growth rate of Dirichlet forms on von Neumann algebras". Adv. Math. 322,  308-340 (2017)
[40] M. Cirant, G. Verzini: Bifurcation and segregation in quadratic two-populations Mean Field Games systems, ESAIM Control Optim. Calc. Var. 23, 1145-1177 (2017)
[41] F. Colombo, I. Sabadini, F. Sommen: On the Bargmann-Radon transform in the monogenic setting, J. Geom. Phys. 120, 306–316 (2017) 
[42] F. Colombo, J. Gantner, D.C. Struppa:
Evolution of superoscillations for Schrödinger equation in a uniform magnetic field, J. Math. Phys. 58, no. 9, 092103, 17 pp  (2017)
[43] F. Colombo, J. Gantner, T. Janssens: Berezin transform of slice functions, Complex Var. Elliptic Equ. 62 no. 9, 1204–1220 (2017)
[44] F. Colombo, D. Peña Peña, F. Sommen: A Cauchy kernel for the Hermitian submonogenic system, Math. Nachr. 290  no. 2-3, 201–217 (2017)
[45] M. Conti, S. Gatti, A. Miranville: A phase-field system with two temperatures and memory, Differential Integral Equations 30, 53-80 (2017)
[46] M. Conti, S. Gatti, A. Miranville, R. Quintanilla: On a Caginalp Phase-Field System with Two Temperatures and Memory, Milan J. Math. 85, 1-27 (2017)
[47] G. Crasta, I. Fragalà: Geometric issues in PDE problems related to the infinity Laplace operator, in "Topological Optimization and Optimal Transport in the Applied Sciences", Radon Ser. Comput. Appl. Math., De Gruyter, Berlin, 3-19 (2017).
[48] V. Danese, F. Dell'Oro : The lack of exponential stability for a class of second-order systems with memory, Proc. Roy. Soc. Edinburgh Sect. A 147, 683-702 (2017)
[49] D. De Silva, F. Ferrari, S. Salsa : Two-Phase Free Boundary Problems: From Existence to Smoothness, Adv. Nonlinear Stud. 17 (2), 369-385 (2017)
[50] F. Dell'Oro, E. Laeng, V. Pata: A quantitative Riemann-Lebesgue lemma with application to equations with memory, Proc. Amer. Math. Soc. 145, 2909-2915 (2017)
[51] F. Dell'Oro, C. Giorgi, V. Pata: Steady states of elastically-coupled extensible double-beam systems, AIMS Mathematics 2, 28-69 (2017)
[52] F. Dell'Oro, V. Pata: On the Moore-Gibson-Thompson equation and its relation to linear viscoelasticity, Appl. Math. Optim. 76, 641-655 (2017)
[53] F. Dell'Oro, V. Pata: On a fourth-order equation of Moore-Gibson-Thompson type, Milan J. Math. 85, 215-234 (2017)
[54] M. Di Cristo, Y. Ren: Stable determination of an inclusion for a class of anisotropic conductivities, Inverse Problems 33, 15 pp. (2017)
[55] M. Di Cristo, E. Francini, C.-L. Lin, S. Vessella, J.-N. Wang: Carleman estimate for second order elliptic equations with Lipschitz leading coefficients and jumps at an interface, J. Math. Pures Appl., 108, pp. 163--206 (2017)
[56] M. Di Cristo, E. Sincich, S. Vessella: Size Estimates of Unknown Boundaries with Robin Type Condition, Proc. Roy. Soc. Edinburgh Sect. A, 147, pp. 727-741 (2017)
[57] S. Dipierro, N. Soave and E. Valdinoci: On fractional elliptic equations in Lipschitz sets and epigraphs: regularity, monotonicity and rigidity results. Mathematische Annalen, 369 (3-4): 1283--1326 (2017).
[58] J. Dolbeault, M. J. Esteban, M. Loss, M. Muratori: Symmetry for extremal functions in subcritical Caffarelli-Kohn-Nirenberg inequalities, C. R. Math. Acad. Sci. Paris 355, 133-154 (2017)
[59] C. G. Gal, A. Giorgini, M. Grasselli: The nonlocal Cahn-Hilliard equation with singular potential: well-posedness, regularity and strict separation property, J. Differential Equations 263 (9), 5253–5297 (2017)
[60] M. Garrione, F. Gazzola: Loss of energy concentration in nonlinear evolution beam equations, J. Nonlinear Sci. 27, 1789-1827 (2017)
[61] A. Giorgini, M. Grasselli, A. Miranville: The Cahn-Hilliard-Oono equation with singular potential, Math. Models Methods Appl. Sci. 27 (13), 2485–2510 (2017)
[62] G. Grillo, M. Muratori, J. L. Vázquez: The porous medium equation on Riemannian manifolds with negative curvature. The large-time behaviour, Adv. Math. 314, 328-377 (2017)
[63] M. Krasnoschok, V. Pata, N. Vasylyeva: Semilinear subdiffusion with memory in the one-dimensional case, Nonlinear Anal. 165, 1–17 (2017)
[64] R. Lucchetti, M. Milasi: Approximating Quasiconvex Functions with Strictly Quasiconvex Oes in Banach Space, Set Valued and Variatonal Analysis (25), 591-602
[65] E. Maluta: A diametrically complete set with empty interior in a reflexive space, J.Nonlinear and Convex Analysis 18 (2017), 105-111.
[66] C. Marchionna, S. Panizzi: An Instability Result for Suspension Bridges, In: Integral Methods in Science and Engineering, Vol. 1, Theoretical Techniques, Birkauser, 193-203 (2017)
[67] P. Mastrolia, D. D. Monticelli, F. Punzo : Nonexistence of solutions to parabolic differential inequalities with a potential on Riemannian manifolds, Math. Ann. 367 (3-4), 929-963 (2017)
[68] D. D. Monticelli, F. Punzo, B. Sciunzi: Nonexistence of stable solutions to quasilinear elliptic equations on Riemannian manifolds, J. Geom. Anal. 27 (4), 3030-3050 (2017)
[69] Percivale D, Tomarelli F.: Smooth and Broken Minimizers of Some Free Discontinuity Problems. In: Colli P., Favini A., Rocca E., Schimperna G., Sprekels J. (eds) Solvability, Regularity, and Optimal Control of Boundary Value Problems for PDEs. Springer INdAM Series, vol 22, Springer, Cham, (2017) 431-468
[70] D. Pierotti, G. Verzini: Normalized bound states for the nonlinear Schrödinger equation in bounded domains, Calc. Var. Partial Differential Equations 56 (5), Paper No. 56, 27 pp. (2017)
[71] L. Rosasco, S. Villa, B. C. Vu: A first-order stochastic primal-dual algorithm with correction step, Numer. Funct. Anal. Optim. 38, 602-626 (2017)
[72] N. Soave, A. Zilio,: On phase separation in systems of coupled elliptic equations: asymptotic analysis and geometric aspects, Ann. Inst. H. Poincaré Anal. Non Linéaire, 34 (3), 625-654 (2017)
Politecnico di Milano - Dipartimento di Matematica